# SDR AALA201712069001

- Difficulty date: November 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Annular Shell
- Part number: D53370950210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED SIDE SHELL AT FR 35 AND 1 INCH ABOVE LEFT HAND STRINGER 30 AT FORWARD CARGO COMPARTMENT. REPAIRED SIDE SHELL AT FR 35 AND 1 INCH ABOVE LEFT HAND STRINGER 30 AT FORWARD CARGO COMPARTMENT PER EA 275042.
